Alert archive / Arizona / Tornado Warnings in 2010

Tornado Warning 22, NWS Flagstaff, AZ

October 6, 2010Coconino County, Yavapai County, Arizona

NWS Flagstaff, AZ issued this tornado warning at Oct 6, 2010, 11:01 AM MST for Coconino County, Yavapai County, Arizona. It was in force for 29 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 6, 2010, 11:01 AM MST (18:01 UTC)
Expired
Oct 6, 2010, 11:30 AM MST
In force
29 min
Issued by
NWS Flagstaff, AZ
Area
Storm-based polygon

Counties Coconino County, AZ, Yavapai County, AZ

The radar

The Flagstaff radar (KFSX), 71 km from the middle of the area, began a volume at 18:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 6, 11:30 AM MSTHAIL 1Kachina Village, AZ
Oct 6, 11:30 AM MSTHAIL 1Munds Park, AZONE INCH HAIL COVERING THE GROUND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 6, 9:29 AM MSTTornado WatchSPC7 hr

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 6.0 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2010-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 376 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2010-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 286 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
376 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
638 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
286 m²/s²
0-3 km storm-relative helicity
320 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

899 
WFUS55 KFGZ 061801
TORFGZ
AZC005-025-061830-
/O.NEW.KFGZ.TO.W.0022.101006T1801Z-101006T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1101 AM MST WED OCT 6 2010

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTH CENTRAL COCONINO COUNTY IN NORTH CENTRAL ARIZONA...
  THIS INCLUDES THE CITY OF FLAGSTAFF...
  EAST CENTRAL YAVAPAI COUNTY IN WEST CENTRAL ARIZONA...
  THIS INCLUDES THE CITY OF SEDONA...

* UNTIL 1130 AM MST

* AT 1055 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR VILLAGE AT
  OAK CREEK...OR 6 MILES SOUTH OF SEDONA...MOVING NORTH AT 45 MPH.

* AREAS THAT WILL BE AFFECT BY THIS STORM INCLUDE...BUT ARE NOT      
  LIMITED TO...
  MUNDS PARK...
  MOUNTAINAIRE AND KACHINA...
  FLAGSTAFF...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT USE HIGHWAY OVERPASSES FOR SHELTER. OVERPASSES DO NOT PROVIDE
PROTECTION FROM TORNADIC WINDS. VEHICLES STOPPED UNDER BRIDGES BLOCK
TRAFFIC AND PREVENT PEOPLE FROM GETTING OUT OF THE STORM'S PATH AND
TO SHELTER. IF YOU CANNOT DRIVE AWAY FROM THE TORNADO...GET OUT OF
YOUR VEHICLE AND LIE FLAT IN A DITCH AS A LAST RESORT.

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM MST WEDNESDAY
AFTERNOON FOR NORTHERN ARIZONA.

&&

LAT...LON 3528 11172 3520 11146 3471 11177 3476 11193
TIME...MOT...LOC 1759Z 201DEG 41KT 3482 11179

$$

JVC
1 follow-up statement
882 
WFUS55 KFGZ 061802 CCA
TORFGZ
AZC005-025-061830-
/O.COR.KFGZ.TO.W.0022.101006T1801Z-101006T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING...CORRECTED
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1101 AM MST WED OCT 6 2010

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTH CENTRAL COCONINO COUNTY IN NORTH CENTRAL ARIZONA...
  THIS INCLUDES THE CITY OF FLAGSTAFF...
  EAST CENTRAL YAVAPAI COUNTY IN WEST CENTRAL ARIZONA...
  THIS INCLUDES THE CITY OF SEDONA...

* UNTIL 1130 AM MST

* AT 1055 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR VILLAGE AT
  OAK CREEK...OR 6 MILES SOUTH OF SEDONA...MOVING NORTH AT 45 MPH.

* AREAS THAT WILL BE AFFECT BY THIS STORM INCLUDE...BUT ARE NOT      
  LIMITED TO...
  SEDONA...
  MUNDS PARK...
  MOUNTAINAIRE AND KACHINA...
  FLAGSTAFF...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT USE HIGHWAY OVERPASSES FOR SHELTER. OVERPASSES DO NOT PROVIDE
PROTECTION FROM TORNADIC WINDS. VEHICLES STOPPED UNDER BRIDGES BLOCK
TRAFFIC AND PREVENT PEOPLE FROM GETTING OUT OF THE STORM'S PATH AND
TO SHELTER. IF YOU CANNOT DRIVE AWAY FROM THE TORNADO...GET OUT OF
YOUR VEHICLE AND LIE FLAT IN A DITCH AS A LAST RESORT.

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM MST WEDNESDAY
AFTERNOON FOR NORTHERN ARIZONA.

&&

LAT...LON 3528 11172 3520 11146 3471 11177 3476 11193
TIME...MOT...LOC 1759Z 201DEG 41KT 3482 11179

$$

JVC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this tornado warning went out at Oct 6, 9:30 AM MST, 1 hour 31 minutes earlier.

Area forecast discussion, Oct 6, 9:30 AM MST, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
930 AM MST WED OCT 6 2010

.SYNOPSIS...MOIST SOUTHERLY FLOW...INSTABILITY...AND LOW PRESSURE
CENTERED OVER SOUTHERN CALIFORNIA WILL BRING NUMEROUS SHOWERS AND
THUNDERSTORMS TO NORTHERN ARIZONA THROUGH THIS AFTERNOON. SOME
STORMS WILL PRODUCE HEAVY RAIN...LARGE HAIL AND POTENTIALLY
TORNADOES. THE CURRENT LOW SHOULD CROSS THE NORTHLAND ON
THURSDAY...BRINGING A SLIGHT CHANCE OF PRECIPITATION TO AND NORTH OF
THE MOGOLLON RIM. FROM FRIDAY THROUGH SUNDAY...DRY WEATHER WILL
PREVAIL WITH AFTERNOON TEMPS WARMING TO SEASONAL NORMALS.

&&

.DISCUSSION...

930 AM UPDATE...TORNADO WATCH FOR COCONINO...YAVAPAI...NAVAJO...
APACHE AND GILA COUNTIES UNTIL 5 PM MST...

IT CONTINUED TO BE A VERY ACTIVE MORNING WITH NUMEROUS SEVERE/
TORNADO PRODUCING THUNDERSTORMS. A CONTINUATION OF THIS ACTIVITY IS
EXPECTED THROUGH THE DAY AS A STRONG LOW SPINS OVER CALIFORNIA.

FOR TODAY...ANOTHER JET MAX WITH ENHANCED LIFT AND UPSLOPE FLOW WILL
MOVE ACROSS THE AREA. IN ADDITION...THE VERTICAL WIND PROFILE IS
FAVORABLE FOR THE FORMATION OF ROTATING THUNDERSTORMS OTHERWISE
KNOWN AS SUPERCELLS...THE STRONGEST AND POTENTIALLY MOST SEVERE TYPE
OF THUNDERSTORM. EXPECT SHOWERS AND STORMS TO CONTINUE THROUGH THE
DAY...MOST NUMEROUS FROM PRESCOTT...FLAGSTAFF...PAYSON AND PAGE
EARLY SPREADING TO THE EAST THROUGH THE DAY. A TORNADO WATCH IS IN
EFFECT UNTIL 5 PM MST FOR YAVAPAI...COCONINO...GILA...NAVAJO AND
APACHES COUNTIES.

FOR TONIGHT AND THURSDAY...FORECAST MODELS ARE PRETTY AGGRESSIVE IN
DRYING AND STABILIZING THE AIR MASS. GIVEN THE UPPER LOW WILL STILL
BE CROSSING NORTHERN ARIZONA WITH SOME UPWARD MOTION AND MOISTURE
COULD LINGER...WILL KEEP A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS FOR THURSDAY FOR AREAS ALONG AND NORTH OF THE MOGOLLON
RIM. ANOTHER BREEZY AFTERNOON IS IN STORE WITH SOUTH TO SOUTHWEST
WIND GUSTS IN THE 15 TO 30 MPH RANGE.

FRIDAY THROUGH TUESDAY...DRY WEATHER SHOULD RETURN TO THE NORTHLAND
FOR THIS PERIOD. ON FRIDAY...DECREASING WESTERLY FLOW ALOFT RETURNS.
FOR THE WEEKEND...A LARGE HIGH PRESSURE SYSTEM IS SHOWN TO BUILD
OVER CENTRAL CALIFORNIA. LOOK FOR FAIR WEATHER WITH HIGH
TEMPERATURES WARMING TO SEASONAL NORMALS AND LIGHT NORTHEASTERLY
SURFACE WINDS.

&&

.AVIATION...FOR THE 18Z PACKAGE...EXPECT WIDESPREAD SHOWERS AND
THUNDERSTORMS ACROSS THE FORECAST AREA THROUGH 04Z. SOME STORMS WILL
BE SEVERE AND POSSIBLY CONTAIN TORNADOES. CEILINGS WILL RANGE FROM
2-4 KFT AGL ACROSS THE AREA. IMPROVING CONDITIONS ARE ANTICIPATED BY
LATE THURSDAY MORNING. AVIATION DISCUSSION NOT UPDATED FOR
AMENDMENTS.

.FGZ WATCHES/WARNINGS/ADVISORIES...

...TORNADO WATCH FOR COCONINO...YAVAPAI...GILA...NAVAJO AND APACHE
COUNTIES UNTIL 5 PM MST...

...SEVERE THUNDERSTORM WATCH FOR ALL OF NAVAJO COUNTY TODAY UNTIL
11 AM...

&&

PUBLIC......................MCCOLLUM
AVIATION....................MCCOLLUM

VISIT WEATHER.GOV/FLAGSTAFF FOR NORTHERN ARIZONA WEATHER INFORMATION.
Hazardous weather outlook, Oct 6, 7:20 AM MST, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
720 AM MST WED OCT 6 2010

AZZ004>018-037>040-070715-
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
720 AM MST WED OCT 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ARIZONA...NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST
CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT
A TORNADO WATCH IS IN EFFECT FOR YAVAPAI AND COCONINO COUNTIES
UNTIL 11 AM MST. A SEVERE THUNDERSTORM WATCH IS IN EFFECT
FOR NAVAJO COUNTY UNTIL 11 AM. A COLD LOW PRESSURE SYSTEM
CENTERED OVER SOUTHERN CALIFORNIA WILL PRODUCE STRONG
THUNDERSTORMS OVER WESTERN ARIZONA TODAY. STORMS SOHOULD WEAKEN
THIS EVENING AND DECREASE IN COVERAGE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THIS IS A SLIGHT CHANCE OF THUNDERSTORMS ALONG AND NORTH OF
THE RIM THURSDAY...FOLLOWED BY DRY WEATHER THROUGH NEXT TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Oct 6, 9:15 AM MST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
915 AM MST WED OCT 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     TORNADO          BELLEMONT               35.23N 111.82W
10/06/2010                   COCONINO           AZ   LAW ENFORCEMENT

            CAMP NAVAJO POST IN BELLEMONT DAMAGE FROM TWO TORNADIC
            STORMS....50 TO 100 POWER POLES SNAPPED OFF...DAMAGE TO
            ROOFS...NUMEROUS RVS AT THE CAMP NAVAJO STORAGE
            FACILITY.

&&

EVENT NUMBER FGZ1000209

TEC
Local storm report, Oct 6, 9:48 AM MST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
948 AM MST WED OCT 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 AM     TORNADO          BELLEMONT               35.23N 111.82W
10/06/2010                   COCONINO           AZ   LAW ENFORCEMENT

            *** 7 INJ *** 14 HOMES DAMAGED

&&

EVENT NUMBER FGZ1000210

BAK
Local storm report, Oct 6, 9:50 AM MST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
950 AM MST WED OCT 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 AM     TORNADO          BELLEMONT               35.23N 111.82W
10/06/2010                   COCONINO           AZ   NWS EMPLOYEE

            DAMAGE TO BUSINESSES...ROOFS AND FENCES FROM CONFIRMED
            TORNADO. TRAIN DERAILED...21 RAILCARS THROWN OFF
            TRACKS...AND TRUCKS OVERTURNED ON HIGHWAY.

&&

CORRECTED EVENT

EVENT NUMBER FGZ1000204

TEC
Local storm report, Oct 6, 9:54 AM MST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
954 AM MST WED OCT 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     HAIL             1 S COTTONWOOD          34.72N 112.02W
10/06/2010  M1.00 INCH       YAVAPAI            AZ   TRAINED SPOTTER

&&

EVENT NUMBER FGZ1000211

TEC
Local storm report, Oct 6, 10:10 AM MST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1010 AM MST WED OCT 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 AM     TSTM WND DMG     5 NE CLINTS WELL        34.61N 111.25W
10/06/2010                   COCONINO           AZ   LOCAL POLICE

            TREES DOWN...HIGHWAY 87 BETWEEN MILE MARKER 296 AND
            298... POSSIBLE TORNADO

0430 AM     HAIL             CORNVILLE               34.72N 111.91W
10/06/2010  E1.75 INCH       YAVAPAI            AZ   TRAINED SPOTTER

            HAIL RANGING FROM QUARTER TO GOLFBALL SIZE

0440 AM     HAIL             CORNVILLE               34.72N 111.91W
10/06/2010  E1.00 INCH       YAVAPAI            AZ   TRAINED SPOTTER

0445 AM     HAIL             CORNVILLE               34.72N 111.91W
10/06/2010  E1.00 INCH       YAVAPAI            AZ   TRAINED SPOTTER

0515 AM     TORNADO          BELLEMONT               35.23N 111.82W
10/06/2010                   COCONINO           AZ   LOCAL POLICE

            CAMP NAVAJO POST IN BELLEMONT DAMAGE FROM TWO TORNADIC
            STORMS....50 TO 100 POWER POLES SNAPPED OFF...DAMAGE TO

            ROOFS...NUMEROUS RVS AT THE CAMP NAVAJO STORAGE FACILITY.

0515 AM     TSTM WND DMG     1 N BELLEMONT           35.24N 111.82W
10/06/2010                   COCONINO           AZ   NWS EMPLOYEE

            SIDING BLOWN OFF HOUSES INTO CARS. AT LEAST 2 TREES DOWN

0520 AM     TORNADO          BELLEMONT               35.23N 111.82W
10/06/2010                   COCONINO           AZ   LAW ENFORCEMENT

            *** 7 INJ *** 14 HOMES DAMAGED

0520 AM     TORNADO          2 NE BELLEMONT          35.25N 111.79W
10/06/2010                   COCONINO           AZ   PARK SERVICE

            NUMEROUS TREES DOWN SOUTHWEST OF WING
            MOUNTAIN...INCUNJUNTION WITH A TORNADIC THUNDERSTORM.

0622 AM     TORNADO          BELLEMONT               35.23N 111.82W
10/06/2010                   COCONINO           AZ   NWS OFFICE

0635 AM     TORNADO          BELLEMONT               35.23N 111.82W
10/06/2010                   COCONINO           AZ   NWS EMPLOYEE

            DAMAGE TO BUSINESSES...ROOFS AND FENCES FROM CONFIRMED
            TORNADO. TRAIN DERAILED...21 RAILCARS THROWN OFF
            TRACKS...AND TRUCKS OVERTURNED ON HIGHWAY.

0650 AM     TSTM WND DMG     13 NW FLAGSTAFF         35.32N 111.78W
10/06/2010                   COCONINO           AZ   NWS EMPLOYEE

            TREES ACROSS HIGHWAY 180 AT MM 230.

0850 AM     HAIL             PARKS                   35.26N 111.95W
10/06/2010  E1.75 INCH       COCONINO           AZ   TRAINED SPOTTER

0905 AM     HAIL             1 S COTTONWOOD          34.72N 112.02W
10/06/2010  M1.00 INCH       YAVAPAI            AZ   TRAINED SPOTTER

&&

OUTLER
Local storm report, Oct 6, 10:53 AM MST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1053 AM MST WED OCT 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 AM     TORNADO          BELLEMONT               35.23N 111.82W
10/06/2010                   COCONINO           AZ   LAW ENFORCEMENT

            *** 7 INJ *** NUMEROUS HOMES DAMAGED...INITIAL SURVEY
            INDICATES EF1 DAMAGE.

&&

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 9:26 PM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai19 min
Oct 5, 9:57 PM MSTSevere Thunderstorm WarningFGZYavapai18 min
Oct 5, 10:40 PM MSTAreal Flood AdvisoryFGZCoconino6 hr
Oct 5, 11:04 PM MSTAreal Flood AdvisoryFGZCoconino6 hr
Oct 6, 12:34 AM MSTSevere Thunderstorm WarningFGZCoconino, Gila26 min
Oct 6, 1:08 AM MSTSevere Thunderstorm WarningFGZCoconino, Gila, Yavapai22 min
Oct 6, 1:33 AM MSTSevere Thunderstorm WarningFGZCoconino, Gila, Yavapai12 min
Oct 6, 1:58 AM MSTTornado WarningFGZCoconino, Gila17 min
Oct 6, 2:17 AM MSTAreal Flood AdvisoryFGZCoconino118 min
Oct 6, 3:40 AM MSTSevere Thunderstorm WarningFGZYavapai35 min
Oct 6, 4:00 AM MSTTornado WarningFGZYavapai45 min
Oct 6, 4:38 AM MSTTornado WarningFGZCoconino, Yavapai37 min
Oct 6, 5:07 AM MSTTornado WarningFGZCoconino, Yavapai38 min
Oct 6, 5:30 AM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai45 min
Oct 6, 5:59 AM MSTTornado WarningFGZCoconino46 min
Oct 6, 6:36 AM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai39 min
Oct 6, 6:53 AM MSTTornado WarningFGZCoconino, Yavapai22 min
Oct 6, 6:58 AM MSTSevere Thunderstorm WarningFGZYavapai32 min
Oct 6, 7:18 AM MSTTornado WarningFGZCoconino27 min
Oct 6, 7:31 AM MSTTornado WarningFGZCoconino, Yavapai44 min
Oct 6, 7:33 AM MSTTornado WarningFGZCoconino, Yavapai27 min
Oct 6, 7:42 AM MSTSevere Thunderstorm WarningFGZCoconino33 min
Oct 6, 7:46 AM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai44 min
Oct 6, 8:06 AM MSTSevere Thunderstorm WarningFGZYavapai24 min
Oct 6, 8:06 AM MSTTornado WarningFGZCoconino39 min
Oct 6, 8:14 AM MSTTornado WarningFGZCoconino, Yavapai46 min
Oct 6, 8:19 AM MSTSevere Thunderstorm WarningFGZYavapai26 min
Oct 6, 8:19 AM MSTSevere Thunderstorm WarningFGZCoconino26 min
Oct 6, 8:29 AM MSTTornado WarningFGZYavapai46 min
Oct 6, 8:32 AM MSTTornado WarningFGZYavapai28 min
Oct 6, 8:49 AM MSTSevere Thunderstorm WarningFGZCoconino26 min
Oct 6, 8:53 AM MSTTornado WarningFGZCoconino37 min
Oct 6, 9:00 AM MSTTornado WarningFGZCoconino, Yavapai45 min
Oct 6, 9:05 AM MSTTornado WarningFGZCoconino, Yavapai25 min
Oct 6, 9:25 AM MSTSevere Thunderstorm WarningFGZCoconino35 min
Oct 6, 9:30 AM MSTTornado WarningFGZCoconino, Yavapai45 min
Oct 6, 9:43 AM MSTTornado WarningFGZCoconino, Yavapai32 min
Oct 6, 10:00 AM MSTSevere Thunderstorm WarningFGZCoconino45 min
Oct 6, 10:08 AM MSTFlash Flood WarningFGZCoconino3 hr
Oct 6, 10:13 AM MSTSevere Thunderstorm WarningFGZCoconino62 min
Oct 6, 10:14 AM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai46 min
Oct 6, 10:32 AM MSTSevere Thunderstorm WarningFGZCoconino43 min
Oct 6, 10:35 AM MSTTornado WarningFGZYavapai40 min
Oct 6, 10:51 AM MSTTornado WarningFGZCoconino39 min
Oct 6, 11:15 AM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai45 min
Oct 6, 11:24 AM MSTTornado WarningFGZCoconino, Yavapai41 min
Oct 6, 11:29 AM MSTTornado WarningFGZCoconino31 min
Oct 6, 11:34 AM MSTTornado WarningFGZCoconino, Yavapai26 min
Oct 6, 12:01 PM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai44 min
Oct 6, 12:09 PM MSTTornado WarningFGZCoconino36 min
Oct 6, 12:11 PM MSTTornado WarningFGZCoconino34 min
Oct 6, 12:16 PM MSTTornado WarningFGZCoconino, Yavapai29 min
Oct 6, 12:47 PM MSTTornado WarningFGZCoconino16 min
Oct 6, 1:15 PM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai31 min
Oct 6, 1:17 PM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai43 min
Oct 6, 1:39 PM MSTSevere Thunderstorm WarningFGZApache36 min
Oct 6, 2:03 PM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai19 min
Oct 6, 2:16 PM MSTSevere Thunderstorm WarningFGZApache14 min

Nearby

Tornado Warnings in Arizona, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.